<  Back to the Polytechnique Montréal portal

Clique Inequalities Applied to the Vehicle Routing Problem With Time Windows

S. Spoorendonk and Guy Desaulniers

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/17567/
Journal Title: INFOR (vol. 48, no. 1)
DOI: 10.3138/infor.48.1.053
Official URL: https://doi.org/10.3138/infor.48.1.053
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Spoorendonk, S., & Desaulniers, G. (2010). Clique Inequalities Applied to the Vehicle Routing Problem With Time Windows. INFOR, 48(1), 53-67. https://doi.org/10.3138/infor.48.1.053

Statistics

Dimensions

Repository Staff Only

View Item View Item